# SDR UIEA2023012700087

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 58,390 hours, 9,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TASK CARD C-33-070-00-01 LH SLIDE EMERGENCY LIGHT INOP, FAILED STEP 2( PERFORMED EMERGENCY LIGHTS OPS CHECK IAW AMM 33-51-00. OPS CHECK GOOD )
